MathSciNet Relay Station
MathSciNet bibliographic data
MR674259 (83m:68080) 68C25 (05C70 68E10)
Lengauer, Thomas; Tarjan, Robert E. Asymptotically tight bounds on time-space trade-offs in a pebble game. J. Assoc. Comput. Mach. 29 (1982), no. 4, 1087–1130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement